Reply
Trusted Contributor
Posts: 1,817
Registered: ‎03-31-2010

Re: I Would Appreciate Your Prayers

@jubilant   Please google The National Institutes of Health and search Ativan tapering.  No tranquilizer should be abruptly stopped or reduced too quickly.  Since your husband has taken this drug for close to 40 years, tapering should be very, very slow.  Please contact the doctor and explain that your husband is having severe withdrawal symptoms.  Ask him to slow down the tapering so that he may get a good night's sleep.  That will be a huge help to him. Sending healing prayers for him and also you.

Esteemed Contributor
Posts: 5,949
Registered: ‎06-14-2010

Re: I Would Appreciate Your Prayers

Reading your post and feeling the pain you are experiencing watching your DH struggle with his health issues touched me.  Many of those who came back from war went through so much, the Viet Nam veterans are close to my heart being my generation.

 

I send my prayers to you and your DH, I hope your strength and faith get you through this ordeal.  I pray your DH will be healthy again and have the peace of mind you both deserve.  Take each day as It comes and may each day find relief from this health issue.

Valued Contributor
Posts: 972
Registered: ‎03-15-2021

Re: I Would Appreciate Your Prayers


@jubilant wrote:

@SXMGirl wrote:

@jubilant  Has he tried CBD oil?  I don't use it now, but I did use it when I had my meniscus surgery.  Maybe he could try medical marijuana.  I realize that some people, DH comes to mind, would never use it, but I am a believer in whatever works.


@SXMGirl  That thought ran through are minds when we passed a place that sells it (CBD) yesterday.  Neither of us are against the use of medical marijuana although , thus far, we haven't tried it.  That may be something to ask the doctor. I hadn't thought of that.


If your doctor isn't prescribing medical marijuana, the dispensaries can help you locate a prescribing physician for medical cannabis.

Honored Contributor
Posts: 13,835
Registered: ‎03-10-2010

Re: I Would Appreciate Your Prayers

@jubilant 

 

I am very sorry to read this about your husband. From your description of him, he sounds like a very strong and positive man, a fighter.

 

My thoughts are with both of you during these very tough times. Wishing the very best to both of you.  ❤

 

 

hckynut 

hckynut(john)
Trusted Contributor
Posts: 1,465
Registered: ‎04-30-2012

Re: I Would Appreciate Your Prayers

Prayers up for your husband, wishing him a full recovery

Honored Contributor
Posts: 10,213
Registered: ‎11-16-2014

Re: I Would Appreciate Your Prayers

@jubilant , I am very sorry your husband is suffering. Do you think his doctor, not being a specialist, is even qualified to make this decision for him? Have you considered in-patient or out- patient care with an addiction specialist?

Medicine is specialized today and an internist may not be qualified to make this decision for your husband. Personally, I would seek care from a physician/specialist trained in addiction. Different therapies can be initiated so that withdrawal won't cause serious side effects.

Prayers and best wishes that your husband will have a quick recovery. I know you have health issues of your own, so prayers being sent for both of you. 

 

Honored Contributor
Posts: 9,712
Registered: ‎03-09-2010

Re: I Would Appreciate Your Prayers

@jubilant   Prayers for you and your husband....I hope the transistion is not as difficult as you fear, and maybe he should not have to go off the medication....maybe a 2nd opinion?

Valued Contributor
Posts: 798
Registered: ‎03-10-2010

Re: I Would Appreciate Your Prayers

@jubilant  Prayers sent to you both.

Super Contributor
Posts: 470
Registered: ‎05-09-2010

Re: I Would Appreciate Your Prayers

Good thoughts and prayers going out to you.

Honored Contributor
Posts: 10,988
Registered: ‎03-09-2010

Re: I Would Appreciate Your Prayers

sending good thoughts and lots of prayers to you both🙏🏻